Some formulas in a riemannian space
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 10 (1956) no. 1-2, p. 85-90
@article{ASNSP_1956_3_10_1-2_85_0,
     author = {Chaki, Manindra Chandra},
     title = {Some formulas in a riemannian space},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 10},
     number = {1-2},
     year = {1956},
     pages = {85-90},
     zbl = {0071.37601},
     mrnumber = {80343},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1956_3_10_1-2_85_0}
}
Chaki, Manindra Chandra. Some formulas in a riemannian space. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 10 (1956) no. 1-2, pp. 85-90. http://www.numdam.org/item/ASNSP_1956_3_10_1-2_85_0/

1 Eisenhart, L.P., (1926) Riemannian Geometry | JFM 52.0721.01

2 Hlavaty Vaclav, (1953) Differential Line Geometry, 459 Translated from the German text by Harri Levy, P. Noordhoff Ltd. Groningen, Holland. | MR 57592 | Zbl 0051.39101

3 Sen, R.N., (1950) Bull. Cal. Math. Soc. 42 N°. 2,1. | MR 37046

4 » » , (1950) » » No. 3, 185.